# SDR USA2002F00070

- Difficulty date: July 22, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENROUTE, CABIN PRESSURE BEGAN TO CLIMB WITH ALTITUDE.  FLIGHT WAS LEVELED OFF AT 2500 FEET WHEN A FLIGHT ATTENDANT REPORTED THAT THE AFT ENTRY DOOR HAD POPPED OPEN.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT ENTRY DOOR CONTROL ROD OUT OF ADJUSTMENT.  ADJUSTED CONTROL ROD AND RESENT DOOR LOCKING PRESSURE.  OPERATIONAL CHECK OF DOOR GOOD.
